# SDR C2XA02CL044

- Difficulty date: February 10, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Check Valve
- Condition: Dirty
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE THE CREW REPORTED ON APPROACH THE APU FAILED DURING START UP AND A FUEL SMELL WAS NOTED.  ON THE GROUND THE APU DID START AND THE FUEL ODOR WAS PRESENT AGAIN.  MAINTENANCE INSPECTED AND CLEANED THE APU COMBUSTER DRAIN CHECK VALVE.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
